MathSciNet Relay Station
MathSciNet bibliographic data
MR528840 (80i:53020) 53C20 (58G25)
Gilkey, Peter B. Recursion relations and the asymptotic behavior of the eigenvalues of the Laplacian. Compositio Math. 38 (1979), no. 2, 201–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement